Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow
HTML articles powered by AMS MathViewer

by Yanir A. Rubinstein PDF
Trans. Amer. Math. Soc. 361 (2009), 5839-5850


In this note we construct Nadel multiplier ideal sheaves using the Ricci flow on Fano manifolds. This extends a result of Phong, Šešum, and Sturm. These sheaves, like their counterparts constructed by Nadel for the continuity method, can be used to obtain an existence criterion for Kähler-Einstein metrics.
Similar Articles
Additional Information
  • Yanir A. Rubinstein
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Masachusetts 02139-4307
  • Address at time of publication: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
  • MR Author ID: 795645
  • Email:
  • Received by editor(s): August 30, 2007
  • Published electronically: May 7, 2009

  • Dedicated: To Aynat Rubinstein
  • © Copyright 2009 Yanir A. Rubinstein
  • Journal: Trans. Amer. Math. Soc. 361 (2009), 5839-5850
  • MSC (2000): Primary 32Q20; Secondary 14J45, 32L10, 32W20, 53C25, 58E11
  • DOI:
  • MathSciNet review: 2529916